# SDR MASA2024103000030

- Difficulty date: October 30, 2024
- Submitted: October 31, 2024
- Operation: Air carrier
- Aircraft: N86316
- Make and model: Emb ERJ 170-200 LL
- Aircraft serial: 17000438
- Aircraft time: 21,034 hours, 12,828 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

1C EMERGECY PATH LIGHTS BROKEN---------CURRENTLY OOS; MX TROUBLESHOOTING.
